advertisement
Question
Posted by: Anonymous | 2012/03/15

Loss of libido while on antidepressant

Hi there. I am a 22-year old male and currently on the SSRI ''Nuzak'' (fluoxetine) for depression, 20mg per day. Since being on the antidepressant, I have gradually noticed a significant loss in my sex drive. Could you recommend a supplement to restore my drive? Thanks in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

Unfortunately this is a known side-effect of SSRIs. Supplements furthermore haven't been shown to be very effective in improving SSRI depressed Libido - your best option would be to discuss switching to a different drug with your doc.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/03/16

Hi

Unfortunately this is a known side-effect of SSRIs. Supplements furthermore haven't been shown to be very effective in improving SSRI depressed Libido - your best option would be to discuss switching to a different drug with your doc.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement